# SDR ABXA9801073

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5611350
- Condition: Corroded
- Location: Ws 310.25
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION, LEFT WING EXTERIOR AT XFS 310.250.  REPAIRED IAW ABX REA D857-17806MR.
